American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34D10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Luis Barreira and Claudia Valls. Smooth robustness of exponential dichotomies. Proc. Amer. Math. Soc. 139 (2011) 999-1012. MR 2745651.
Abstract, references, and article information   
View Article: PDF

[2] Junxiang Xu and Jiangong You. Persistence of the non-twist torus in nearly integrable hamiltonian systems. Proc. Amer. Math. Soc. 138 (2010) 2385-2395. MR 2607868.
Abstract, references, and article information   
View Article: PDF

[3] Steve Clark and Don Hinton. Positive eigenvalues of second order boundary value problems and a theorem of M. G. Krein. Proc. Amer. Math. Soc. 130 (2002) 3005-3015. MR 1908924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Frank Okoh. No system of uncountable rank is purely simple . Proc. Amer. Math. Soc. 79 (1980) 182-184. MR 565334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] L. Hatvani and L. Pintér. On perturbation of unstable second order linear differential equations . Proc. Amer. Math. Soc. 61 (1976) 36-38. MR 0422784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] T. G. Proctor. Bounds for solutions of perturbed differential equations . Proc. Amer. Math. Soc. 45 (1974) 73-79. MR 0344615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1